# SDR YENA2024022800300

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 9,923 hours, 1,879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#133, BOS-SFO. (ETOPS) COND TRIM AIR FAULT, COCKPIT TRIM AIR ON APPLICATION OF APU BLEED ( COCKPIT/CABIN TRIM AIR VALVES ).  PERFORMED TEMP CTL SYSTEM BITE TEST. TEST OK. OPS CHECK GOOD.
